# SDR SWIA2019082246197

- Difficulty date: August 7, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000421
- Aircraft time: 14,390 hours, 7,714 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Rub Strip
- Condition: Worn
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST SILENCER LINER WEAR/RUB STRIP NEAR THE UNFLANGED END IS WORN. (C-CHECK) RO: 08/21/2019 REMOVED AND REPLACED APU EXHAUST LINER IAW AMM.
